Publications


  • Finite size scaling for homogeneous pinning models
    Latin American Journal of Probability and Mathematical Statistics
    No. 6, 163-177 (2009) [journal] [arxiv]
  • Scaling limits of a heavy tailed Markov renewal process
    Annales de l'Institut Henri Poincaré
    Vol. 49, No. 2 (2013), 483-505. [journal] [arxiv]
  • Lévy multiplicative chaos and star scale invariant random measures (with R. Rhodes and V. Vargas)
    Annals of Probability
    , Vol. 42 (2014), No. 2, 689-724 . [journal] [arxiv]
  • A comparison between different cycle decompositions for Metropolis dynamics (with E.Cirillo and F. Nardi)
    Markov Processes and Related Fields, to appear. [arxiv] [pdf]
  • Conditioned, quasi-stationary, restricted measures and metastability (with R. Fernandez, F. Manzo, F. Nardi and E. Scoppola)
    The Annals of Applied Probability, to appear [journal] [arxiv]
  • The scaling limits of the non critical strip wetting model
    Stochastic Processes and their Applications, Vol. 125, No. 8 (2015), 3075-3103. [journal] [arxiv]
  • Metastability for general dynamics with rare transitions: escape time and critical configurations (with E.Cirillo and F. Nardi)
    "Journal of Statistical Physics", 161, Issue 2 (2015), 365-403. [journal] [arxiv]
  • Convergence to equilibrium for a directed (1+d)-dimensional polymer (with P. Caputo)
    "Annales de l'Institut Blaise Pascal" to appear, 2015 [arxiv]
  • Disorder relevance without Harris Criterion: the case of pinning model with \gga -stable environment (with H. Lacoin)
    "Electronic journal of probability", Volume 22 (2017), no. 50, 26 pp. [arxiv]


Prépublications


  • Hierarchical pinning model: strong disorder irrelevance in the b=s case
    submitted [arxiv]